N Plus
Posted: November 12, 2017, 1:24 PM


Posts: 1
Joined: November 12, 2017



Hey everyone,

Been taking 50 N plus for years and going cold turkey tomorrow - I got Powder Vitamin C and loads of immoduim, plus valium and zopiclone. I will be working, but have got some sick days in the bank if needed. I'm hoping the worst withdrawals will be over within 5-6 days and I can get on with my life.

Wish me luck people. x
  Top
Posted: November 12, 2017, 10:00 PM


Posts: 56
Joined: June 25, 2017



good luck my friend put Irish soap under your bottom sheet that will help with restless legs,,really
  Top
Posted: November 13, 2017, 9:47 PM


Posts: 4
Joined: October 28, 2017



Hi PFC, stay positive. Also be cautious of the Z drugs and valium. Extremely addictive. Pray. Ignore the anxiety, it paralyzed me, easier said than done. Pop me an email - <deleted>. Best wishes my friend.



*** Please do not post personal contact information. thank you, the moderators ***

This post has been edited by moderator on November 14, 2017, 10:20 AM
  Top
Posted: November 16, 2017, 3:54 PM


Posts: 56
Joined: June 25, 2017



The morning between 5>7 was the worst I would think no pain pills today, they were my buddie's,,you no? Sad but true. Depression no food ..because no feelings of enjoying food. I would pop a pill. And say to my friend lets party. Meaning movie food.that's bad yes. Gosh I do so miss them ..not!! I take has prescribed but there are days I take a few more than run short. But every month my dr refills them early.because I tell her him I'm going out of town than he makes the date out further,not considered a early fill. When he does that, anyway good luck your going to be ok..poo
  Top
Posted: November 16, 2017, 3:55 PM


Posts: 56
Joined: June 25, 2017



call me if you need help.


*** Please do not post personal contact information. thank you, the moderators ***

This post has been edited by moderator on November 17, 2017, 10:16 AM
  top of page  Top